# SDR AALA20090806TUL21

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 57,858 hours, 24,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB INBOARD OF CARGO BEAM HAS DEEP TOOL MARKS.  REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR UNDER SRM 51-70-04 FIGURE 2 SHEET 2.
